Advertisement
  • Announcements

    • Lindsay

      A Reminder that we are a PG13 Site   12/09/2016

      Please keep in mind that NO content can be posted that is not PG13!  No sexual content and definitely not images which is not permitted in a post! We will delete it.  Not even memes or humorous images should be posted, if you want these forums to continue. NO IMAGES! If you want to post an image, post the URL pointing it to your gallery.  Again, Depressionforums.org is PG13!! Thank you~ ~Forum Admin  
Sign in to follow this  
Followers 0
Th13thOne

Remeron 30 Mg

5 posts in this topic

Posted

Advertisement

I've been on this dose coming up on 2 weeks now and when ever I'm not busy doing something during the day I get super drowsy and can barely stay awake. I felt this way before the Remeron though. My pdoc was talking about adding in some wellbutrin. Sound like a good idea? Any other suggestions? Thanks in advance :)

I have insomnia, anxiety and depression. I'm much less depressed when I'm getting some rest and the Remeron definitely helps with that.

Share this post


Link to post
Share on other sites
You might also be interested in:

Posted

Other current meds are; 3mg/day Clonazepm, 300mg Gabapentin, 1/2 tab Zopiclone. All taken at bedtime other then 1mg of my 3mg's of Clonazpeman that I take in the AM.

I think my pdoc mentioned taking the Wellbutrin in the AM

Share this post


Link to post
Share on other sites

Posted

Wellbutrin does seem to be an "activating" medication for most people. I take 100mg in the AM to supplement my other meds. I also currently take Cymbalta 60mg in the AM, lithium 600 mg, lamotrigine 250mg, and a small amount of mirtazapine at night (1/4 of 15 mg pill). For me, I'm just taking the Remeron/mirtazapine to help prevent side effects from the Cymbalta.

I hope the W helps you.

All best wishes

Share this post


Link to post
Share on other sites

Posted

Much appreciated! :) Will it make me anxious on start up?

Share this post


Link to post
Share on other sites

Posted

30mg Mert doesn't do anything for me. Actually, if you increase the dosage from there, it is said that it will be less sedating. Mert should only bwe sedating for a few (up to) 8 hours my pdoc told me. So if you are taking it at night, and tired the next day, I would say its the Benzo(clonazepam). Ativan .5mg gets me pretty tired.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0